Open Access
Translator Disclaimer
November, 1974 Stopping Times of Some One-Sample Sequential Rank Tests
Harrison D. Weed Jr., Ralph A. Bradley, Z. Govindarajulu
Ann. Statist. 2(6): 1314-1322 (November, 1974). DOI: 10.1214/aos/1176342884

Abstract

Two models for modified, one-sample, sequential probability ratio tests based on Lehmann alternatives are considered, one developed by Weed and Bradley and one by Govindarajulu. It is shown how they are related. Sure termination of the SPRT's is established under very general conditions.

Citation

Download Citation

Harrison D. Weed Jr.. Ralph A. Bradley. Z. Govindarajulu. "Stopping Times of Some One-Sample Sequential Rank Tests." Ann. Statist. 2 (6) 1314 - 1322, November, 1974. https://doi.org/10.1214/aos/1176342884

Information

Published: November, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0308.62078
MathSciNet: MR368348
Digital Object Identifier: 10.1214/aos/1176342884

Subjects:
Primary: 62L10
Secondary: 62G10

Keywords: Lehmann alternatives , nonparametric statistics , sequential probability ratio tests , signed ranks , stopping times

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2 • No. 6 • November, 1974
Back to Top